# SDR SWAA2023080778615

- Difficulty date: July 14, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 72,372 hours, 43,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FWD CORNER SCUFF PLATE CRACKED<[01] WELDED CRACKED RADIUS ON FWD CARGO BAY; FWD CORNER SCUFF PLATE USING ER4043 ALUMINUM FILLER ROD LOT NUMBER 1131216 PER SRM 53-30-15-2R-1 PARAGRAPH 4.B. (2) AND (4). REPAIR STILL REQUIRES A DYE PENETRANT INSPECTION. EQUIP USED: WELDING MACHINE E10583; CAL DUE DATE 01/24;[02] VERIFIED CORRECTIVE ACTION 1.;[03] PT INSPECTED AREA IAW SOPM 20-20-02.  NO CRACKS NOTED.  EQUIP USED:  -RADIOMETER ID: ATS2561-1; 2; 3 CAL DUE: 08/23;[04] SANDED REPAIR AREA PER SRM 53-30-15-2R-1 PARAGRAPH 4.B. (5);[05] VERIFIED CORRECTIVE ACTION 4 AND MEASUREMENT TABLE.;[06] TREATED AND PRIMED FCB FWD SCUFF PLATE IAW AMM 51-21-41-370-802 AND AMM 51-21-72-370-804  PART WILL BE INSTALLED IN CUSTOMER CARD # TTG8Q00M713M;[07] VERIFIED ACTION 6
